MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886630771
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Post market vigilance (pmv) received one device.The visual inspection of the returned product noted that a tactile and microscopic inspection of the sutures was performed with no abnormalities.The foil was inspected with light assisted microscopy with no abnormalities.The visual inspection of the sample noted one suture and one needle.One needle was received with a broken needle tip.Upon microscopic inspection of the needle, instrument marks were observed at the break site of the needle body.As no sealed samples were returned, functional testing was precluded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during cabg procedure sutures were breaking and one of the needles broke in half.There was no injury to the patient.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7079647
Report Number9612501-2017-06680
Device Sequence Number13677987
Product Code GAM
UDI-Device Identifier10884523003284
UDI-Public10884523003284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number8886630771
Device Catalogue Number8886630771
Device Lot NumberD6H2751X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2017
Initial Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1